# SDR 03226428

- Difficulty date: August 14, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- Aircraft time: 4,191 hours, 4,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 2LA00672900
- Part serial: 75400
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE AFT EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE AFT EXTERIOR EMERGENCY LIGHT.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
